MDJunction - People Helping People
 
Ask a Question
07/18/2009 03:00 PM

OLIVE LEAF MESSED UP MY STOMACH

Nese67
Nese67Posts: 152
Member

I dont know what this crap did to me.....

I dont get inrestinal probs with EBV...

I wish I never took this shit,I was feeling ok before I took those 9 pills

this is bullshit

Did it kill good bacteria too??Do I need a probiotic?oR WILL THAT CAUSE MORE DIE OFF?

My body dont eliminate things well & this stuff through my immune system in overdrive...Ive been off worl 3/2 weeks..not getting better

Oh I wish I never touched that OLE

Reply

07/18/2009 04:53 PM
CutieKate08
CutieKate08  
Posts: 94
Member

Probiotics are really great. You are supposed to take them when you are taking antibiotics to put the good bacteria bake into your system. I occasionally will take them when I am having digestive issues and it seems to work. Give it a try and eat some yogurt. Hang in there, I hope you feel better soon.

07/18/2009 06:02 PM
Nese67
Nese67Posts: 152
Member

Thanks..called my Health Store & they said this PURE SEAGATE brand was too much for my immune system.....HERE I SPEND 62.00 TO GET BETTER & IT COSTED ME 2,400.00 yes my bills i pay out 2/months!

I payed JUNE 1ST AND HAVE NOT BEEN TO WORK & NEXT MONTHS BILLS COMING...I AM SO F'N PISSED RITE NOW!((((VENTING))))My hubby said NO MORE VOODOO POTIONS OR PILLS..NADDA..NO MORE..DONE!!!!


07/18/2009 06:16 PM
Arrow

Olive leaf extract is generally nontoxic, yet very powerful. I think you have had a really heavy duty die off of microbes. You were ill advised and took too much too soon.

If you are having stomach symptoms you probably had microbes there also even if you had no active symptoms.

You could do a search on herximer reaction or healing crisis to understand better.


07/18/2009 06:23 PM
Nese67
Nese67Posts: 152
Member

HI arrow,

I know what a Herx Reaction is....Ive had them years ago(WAY BEFORE MONO/CEBV) on Difluca,Nystatin,Oil Of Oregono,Garlic,Threelac,Vit C Therapy,IV Vit Therapy..Were talking maybe 2-3 days of stuffiness,headaches,brain fog,fatigue....NOTHING LIKE THIS!..This is going on 3 weeks now...I was ggood..the day after I took too much my stomach BLEW UP THREE TIMES IT SIZE,the next day sweats,EBV symptoms kicked in...

YES Im sure I had microbes there..yeh..should I start a probiotic?Or will that be adding to problem/Boy my stomach is tore up,gurgling..I never ever had belly probs..its all LOWER GI,cramping..I know it was the OLE.

Thanks for taking the time to write me Arrow,

DENISE

Post edited by: Nese67, at: 07/18/2009 06:28 PM


07/18/2009 10:01 PM
mizilz
mizilz  
Posts: 843
Senior Member

Nese feel free to vent anytime but not at the exense of making another member feel bad for sharing their experience. If this is the tone that the thread will take then it will be locked.

Arrow, I welcome you to the group but sharing information on one's experience with a med or supplement as our other member did was not ill advice on her part. We often exchange information on treatments with each other on this entire website.

I hope you will stay with us and post.

Take care all.


07/18/2009 10:35 PM
Nese67
Nese67Posts: 152
Member

OMG,i'm sorry,did not mean to make another member feel bad,I am just not thinking correctly rite now,I'm just not myself with all this pain & stress.I apologize.

Nese


07/21/2009 12:34 PM
Arrow

Sorry, but 9 pills probably was just too much and it made her feel bad. Olive leaf is a powerful detoxer and if she wants to understand what happened to her she could consider that she took to much to start.

Olive leaf will not kill off good bacteria.


07/21/2009 09:49 PM
Nese67
Nese67Posts: 152
Member

I called one of Chicago's top healer,detoxifer,,she is well known in a prestige area,does colonix.masage,etc..whole body detox.She took the time to talk with me as I was so frightened I damage my intestines..cuz MUCOUS IS COMING OUT,ALOT.

She told me I killed too much bad & GOOD bacteria,amognst other things..to get on a POTENT probiotic & do Aloe Vera Enema before bed to heal the damage.I am in sooo much stomach pain,never had stomach pain in my life.(with the exception of the flu)

I asked if a colonic would help,she said ..not now the shape your lower colon is in..I need to rebuild it.

So then I head to health food store & I show the man the seagate OLE...He said he knows the company & its good..but VERY POWERFUL...that I more than like attacked a fungus in my colon (which i suspected i had,lived in a mold apartment & got sick,then EBV)

He said Probiotic hould help..I hope I dont get MORE die off with powerfull antibiotic..he said I shouldn't..I SHOWED HIM MY BREAKOUTS....He said YEP THATS THE TOXINS COMING OUT,its a good thing.

So there went 30.00..I know my hubby was thinking ..more $$$ your blowing & we need to eat....Oh well..Im the one that works & needs to get back.

I KNOW THIS IS DIE OFF...MY LOWER STOMACH BURNS,CRAMPS & FEEL WARM & THROAT IS RAW..

I hope this helps so I can get back to work already!

Nese

Post edited by: Nese67, at: 07/21/2009 09:52 PM

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved